MathSciNet Relay Station
MathSciNet bibliographic data
MR989097 46L80 (46L55 54H15)
Poon, Yiu Tung Stable rank of some crossed product $C^*$-algebras. Proc. Amer. Math. Soc. 105 (1989), no. 4, 868–875.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement